# SDR JJBA20160722005

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8202
- Aircraft serial: 531
- Aircraft time: 35,495 hours, 38,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 3172
- Condition: Inoperative
- Location: Cabin
- Part time: 35,494 hours, 38,962 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT INOPERATIVE.  R & R POWER SUPPLY UNIT AT POSITION NR 2, OPS CHECK SATISFACTORY.
